Journal of the Mathematical Society of Japan

Curvature homogeneous spaces with a solvable Lie group as homogeneous model

Oldřich KOWALSKI, Franco TRICERRI, and Lieven VANHECKE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 3 (1992), 461-484.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107468

Digital Object Identifier
doi:10.2969/jmsj/04430461

Mathematical Reviews number (MathSciNet)
MR1167378

Zentralblatt MATH identifier
0762.53031

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

KOWALSKI, Oldřich; TRICERRI, Franco; VANHECKE, Lieven. Curvature homogeneous spaces with a solvable Lie group as homogeneous model. J. Math. Soc. Japan 44 (1992), no. 3, 461--484. doi:10.2969/jmsj/04430461. https://projecteuclid.org/euclid.jmsj/1227107468


Export citation